The whole truth about the use of the pill as a treatment to finish off the grains


129 shares

The acne is one of these skin conditions that seems almost more inevitable of all. And it is that, the causes can be as much hormonal, as bacterial or hormonal, in addition to the diet or the surroundings. That is why no one is free from acne, not even the most famous celebrities.

This is the case of Kendall Jenner who, on more than one occasion has spoken about his experience with acne and the problems that have brought not only during his adolescence, but even later.

So much so that, a few weeks ago, Kendall told in an interview how he has gone through two occasions for problems with the presence of acne. The first, when I was in adolescence and the second when, for health reasons, he had to stop taking the contraceptive pill.

Why it happens to acne

When reading this, those of us who have passed or are going through a severe acne problem can ask ourselves whether to take the pill will fix, then, our problem or if leaving it, if we are taking it, can make the situation worse.

acne

The answer is that it depends and to know it the first thing that matters is the type of acne we have and then the pill we are taking or what we would take

The family doctor, Nerea Robles, tells us that there are several types of acne: "The most common form of acne is juvenile polymorphic acne which is what young adolescents suffer from. "The doctor points out that acne, not related to a genetic or hormonal alteration, can also occur in adults.

In this case, the reasons would be different from those of adolescence: "in adults it can also occur, but because of exogenous factors (drug use, occupational, cosmetic used, environmental, etc.). In these cases, the consumption of the pill or the fact of abandoning it it would have no effect on acne.

Contraceptive pill in cases of acne due to hyperandrogism

However, other people suffer from acne for specific reasons and different from those mentioned above, or more common in adolescence, and that yes they can be impacted by the consumption of some pills contraceptives

Dl U332187 055

Thus, Robles tells us: "may be due to hormonal alterations by a hyperandrogenism such as the polycystic ovary that can cause problems of hirsutism, menstrual disorders and, in some people, acne problems, for the greatest accumulation of fat in the follicles"

It is in these cases that some contraceptive pills can help control the problem of acne and be part of the treatment: "in cases like that of hyperandrogenism there are drugs like some contraceptives with antiandrogenic effect that inhibit sebum production by decreasing androgen levels, "says Nerea Robles.

As the doctor indicates, for this does not work any contraceptive pill, but those that have, specifically, antiadrogenic effect. If our concrete case of acne is for hormonal reasons such as hyperadrogenism and we are taking a contraceptive pill to control acne, leaving it can affect our production of it.

Dl U267537 057

Thus, Robles explains: "if you leave the pill your levels return to normal and the problem of acne may worsen or return because Your hormonal load changes by leaving those pills. "

In any case, not all acnes occur for the same reasons and not all pills have the same effects. Therefore, it is important that if our skin presents acne problems toWe answer to our doctor and dermatologist, so that they can do the appropriate tests and offer us the treatment corresponding to our case.

Images | Gtres


Like it? Share with your friends!

129 shares

What's Your Reaction?

love love
60
love
omg omg
36
omg